Generalized Solutions to Parabolic-Hyperbolic Equations
MetadataShow full metadata
We study boundary-value problems for composite type equations: parabolic-hyperbolic equations. We prove the existence and uniqueness of generalized solutions, using energy inequality and the density of the range of the operator generated by the problem.
CitationBougoffa, L., & Moulay, M. S. (2003). Generalized solutions to parabolic-hyperbolic equations. Electronic Journal of Differential Equations, 2003(09), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.